Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Cohomology of units and $L$-values at zero


Authors: Jürgen Ritter and Alfred Weiss
Journal: J. Amer. Math. Soc. 10 (1997), 513-552
MSC (1991): Primary 11R42; Secondary 11R33, 11R27
MathSciNet review: 1423032
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11R42, 11R33, 11R27

Retrieve articles in all journals with MSC (1991): 11R42, 11R33, 11R27


Additional Information

Jürgen Ritter
Affiliation: Institut für Mathematik der Universität, D-86135 Augsburg, Germany

Alfred Weiss
Affiliation: Department of Mathematics, University of Alberta, Edmonton, Canada T6G 2G1

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00234-8
PII: S 0894-0347(97)00234-8
Keywords: Chinburg-Stark conjecture, Galois structure of units
Received by editor(s): March 28, 1996
Additional Notes: We acknowledge financial support provided by the DFG and by NSERC. Moreover, we appreciate having been offered a pleasant stay at the Fields Institute in Waterloo, where the first part of the paper was written.
Dedicated: Dedicated to A. Fröhlich on his $80^{\mathrm{th}}$ birthday
Article copyright: © Copyright 1997 American Mathematical Society